Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board

Authors: Noah Simon, Jerome H. Friedman, Trevor Hastie, Rob Tibshirani
Title: [download]
(2300)
Regularization Paths for Cox's Proportional Hazards Model via Coordinate Descent
Reference: Vol. 39, Issue 5, Mar 2011
Submitted 2010-06-15, Accepted 2010-10-02
Type: Article
Abstract:

We introduce a pathwise algorithm for the Cox proportional hazards model, regularized by convex combinations of l1 and l2 penalties (elastic net). Our algorithm fits via cyclical coordinate descent, and employs warm starts to find a solution along a regularization path. We demonstrate the efficacy of our algorithm on real and simulated data sets, and find considerable speedup between our algorithm and competing methods.

Paper: [download]
(2300)
Regularization Paths for Cox's Proportional Hazards Model via Coordinate Descent
(application/pdf, 559.3 KB)
Supplements: [download]
(532)
glmnet_1.5.3.tar.gz: R source package
(application/x-gzip, 460.9 KB)
[download]
(590)
v39i05.R: R example code from the paper
(application/octet-stream, 2.7 KB)
[download]
(556)
v39i05-fig1.R: R replication code
(application/octet-stream, 3.4 KB)
[download]
(480)
v39i05-tab1.R: R replication code
(application/octet-stream, 3.8 KB)
[download]
(600)
LymphomaData.rda: Example data in R binary format
(application/octet-stream, 5.6 MB)
Resources: BibTeX | OAI
Creative Commons License
This work is licensed under the licenses
Paper: Creative Commons Attribution 3.0 Unported License
Code: GNU General Public License (at least one of version 2 or version 3)
Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board